Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bulky uterus, have severe pain during periods, no improvement with Sevesta. Is there a permanent solution?

Hi...I am 47 yr old.I am suffering from uterus bulky Problem.Every month i am suffering huge pain before n in period.Past 3 yr i am taking hormones tablet n from last month I am taking Sevesta tablet which is suggested by doctor but cant see any improvement in Periods as Pain is going to increase every month with heavy flow..I have 3 children and they all from sigerian operation. So Doctor suggest me that if they remove my uterus It is risky.So Please Guide me. If there is Permanent Solution.My email id is YYYY@YYYY
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
hello dear...hysterectomy done by experts is not seems u suffer fm this condition usually sevesta doesnt help...ask for high dose progesterone fm ur doctor...if it doesnt help hysterectomy is treatment of choice...its safe...god bless u
Answered: Thu, 4 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor